Open Access
Translator Disclaimer
October 2001 Invariant Probability Distributions for Measure-Valued Diffusions
Ross G. Pinsky
Ann. Probab. 29(4): 1476-1514 (October 2001). DOI: 10.1214/aop/1015345759

Abstract

We investigate the set of invariant probability distributions for measure-valued diffusion processes corresponding to semilinear operators of the form $u_t = L_0 u + \beta u - \alpha u^2$, where $L_0 = 1/2 \sum_{i,j=1}^d a_{i,j} \frac{\partial^2}{\partial x_i \partial x_j}+ \sum_{i=1}^d b_1\frac{\partial}{\partial x_i}$

Citation

Download Citation

Ross G. Pinsky. "Invariant Probability Distributions for Measure-Valued Diffusions." Ann. Probab. 29 (4) 1476 - 1514, October 2001. https://doi.org/10.1214/aop/1015345759

Information

Published: October 2001
First available in Project Euclid: 5 March 2002

zbMATH: 1108.60312
MathSciNet: MR1880229
Digital Object Identifier: 10.1214/aop/1015345759

Subjects:
Primary: 60J60

Rights: Copyright © 2001 Institute of Mathematical Statistics

JOURNAL ARTICLE
39 PAGES


SHARE
Vol.29 • No. 4 • October 2001
Back to Top